15 August 2011

Herceptin is the new Lunesta

On Thursday, despite much protest, I took a little trip to see Dr. Oncologist, where I was tied up and thrown under a bus. Or I was given a three-week dose of Herceptin. Those of you with memories may recall that I'd been receiving Herceptin during all six rounds of evil chemo. However, the nasty side-effects of Taxotere completely blocked the virtually non-existent side-effects of Herceptin.

The rest of the day, and every day since, were filled with bouts of nausea that magically appeared at the least useful times possible. Of course, the nausea is left over from the Taxotere, and it is theoretically fading into oblivion. The new problem is a complete lack of energy. As in I don't want to change the channel because lifting my arm takes too much effort.

Dr. Oncologist warned me that the Herceptin can make you tired. And when combined with my low red blood cell counts, I am certainly definitely lacking in the energy department. In fact, just typing this post is taking quite a bit of effort.

I did manage to get out and have some fun over the weekend. I'd tell you all about it, but that requires typing, and my fingers are rapidly approaching sleepytime. Ergo, I am simply going to make you wait until tomorrow, or perhaps the weekend. So there.

1 comment:

dena said...

Note to self: drop water skiing from party ideas.